# SDR N6WA2024080707

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10218
- Aircraft time: 43,609 hours, 31,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM6703678001F001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS985.00 IS CORRODED BETWEEN STINGER 26L AND STRINGER 24R. REPAIRED FRAME AT FS985.00 IAW STS EA126-2024-`173 REV IR.
